# SDR DALA107149878

- Difficulty date: April 2, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 66,039 hours, 60,028 cycles
- Engine: Pwa JT8D17
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CABIN CREW REPORTED A STRONG BURNING SMELL THROUGHOUT CABIN AND DESCRIBED IT AS POSSIBLY ELECTRICAL IN NATURE. CREW SECURED THE GALLEY POWER AND THE FUMES DISSIPATED. FLIGHT CONTINUED TO SCHEDULED DESTINATION WITH GALLEY POWER DEACTIVATED. MX COULD NOT FIND ANY EVIDENCE FOR SOURCE OF FUMES, SMELL, OR SMOKE.
